The Hasse principle for pairs of diagonal cubic forms

Joerg Bruedern*, Trevor D. Wooley

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)

Abstract

By means of the Hardy-Littlewood method, we apply a new mean value theorem for exponential sums to confirm the truth, over the rational numbers, of the Hasse principle for pairs of diagonal cubic forms in thirteen or more variables.

Original languageEnglish
Pages (from-to)865-895
Number of pages31
JournalAnnals of Mathematics
Volume166
Issue number3
Publication statusPublished - Nov 2007

Keywords

  • SLIM EXCEPTIONAL SETS
  • WARINGS PROBLEM
  • ADDITIVE EQUATIONS
  • CUBES
  • SUMS
  • SURFACES

Cite this